MathSciNet Relay Station
MathSciNet bibliographic data
MR1298968 90C05 (52B12)
Hughes, Robert B. Lower bounds on cube simplexity. Discrete Math. 133 (1994), no. 1-3, 123–138.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement